# SDR AALA20170930001

- Difficulty date: September 29, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A321-231
- Aircraft serial: 6973
- Aircraft time: 3,739 hours, 1,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 150330
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT TEST SHOWS 11WL FAULT. REPLACED THE POWER SUPPLY IAW AMM 33-51-38.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
